# SDR UIEA2020050700978

- Difficulty date: May 3, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 84,834 hours, 16,247 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - SKIN, UPPER FACE OF R/H WING OUTBD L/E CAVITY FRONT SPAR UPPER SKIN, OLES 1309.15 TO OLES 1318.65.( ACCOMPLISHED EI NO T2020A57M-1193 REV 1. JOB COMPLETED. )
